American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 125 found      Go to page: 1 2 3 4 5

[61] R. Preston McAfee and Philip J. Reny. A Stone-Weierstrass theorem without closure under suprema . Proc. Amer. Math. Soc. 114 (1992) 61-67. MR 1091186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] J. Szabados and A. K. Varma. On $(0,1,2)$ interpolation in uniform metric . Proc. Amer. Math. Soc. 109 (1990) 975-979. MR 1013983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ronald A. DeVore and Xiang Ming Yu. Degree of adaptive approximation . Math. Comp. 55 (1990) 625-635. MR 1035930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Gerhard Baur and Bruce Shawyer. Best $L\sp 2$-approximation of convergent moment series . Math. Comp. 54 (1990) 661-669. MR 1011437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Giovanni Sacchi Landriani and Hervé Vandeven. Polynomial approximation of divergence-free functions . Math. Comp. 52 (1989) 103-130. MR 971405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[71] Z. Ditzian and V. Totik. Remarks on Besov spaces and best polynomial approximation . Proc. Amer. Math. Soc. 104 (1988) 1059-1066. MR 969047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] András Kroó and E. B. Saff. The density of extreme points in complex polynomial approximation . Proc. Amer. Math. Soc. 103 (1988) 203-209. MR 938669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Q. M. Tariq. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 99 (1987) 293-296. MR 870788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] András Kroó and Franz Peherstorfer. On the zeros of polynomials of minimal $L\sb p$-norm . Proc. Amer. Math. Soc. 101 (1987) 652-656. MR 911027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information   
View Article: PDF

[77] D. Leviatan. Pointwise estimates for convex polynomial approximation . Proc. Amer. Math. Soc. 98 (1986) 471-474. MR 857944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Z. Ditzian. Derivatives of Bernstein polynomials and smoothness . Proc. Amer. Math. Soc. 93 (1985) 25-31. MR 766520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] András Kroó. On Chebyshev subspaces in the space of multivariate differentiable functions . Trans. Amer. Math. Soc. 287 (1985) 839-852. MR 768745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Lothar Reichel. On polynomial approximation in the complex plane with application to conformal mapping . Math. Comp. 44 (1985) 425-433. MR 777274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] B. L. R. Shawyer. Best approximation of positive power series . Math. Comp. 43 (1984) 529-534. MR 758199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] G. G. Lorentz. Distribution of alternation points in uniform polynomial approximation . Proc. Amer. Math. Soc. 92 (1984) 401-403. MR 759662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Peter B. Borwein. The relationship between the zeros of best approximations and differentiability . Proc. Amer. Math. Soc. 92 (1984) 528-532. MR 760939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Y. Yomdin. The set of zeroes of an ``almost polynomial'' function . Proc. Amer. Math. Soc. 90 (1984) 538-542. MR 733402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] C. Canuto and A. Quarteroni. Approximation results for orthogonal polynomials in Sobolev spaces . Math. Comp. 38 (1982) 67-86. MR 637287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Bruno Brosowski and Frank Deutsch. An elementary proof of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 81 (1981) 89-92. MR 589143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Todd Dupont and Ridgway Scott. Polynomial approximation of functions in Sobolev spaces . Math. Comp. 34 (1980) 441-463. MR 559195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Walter Gautschi. The condition of polynomials in power form . Math. Comp. 33 (1979) 343-352. MR 514830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] J. Tzimbalario. Derivatives of polynomials of best approximation. Bull. Amer. Math. Soc. 83 (1977) 1311-1312. MR 0447904.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 125 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia